# SDR USAA2011071300010

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 56,673 hours, 21,856 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT AT ROW 13 L SIDE IS BROKEN OFF.  MAINTENANCE REPLACED EMERGENCY FLOOR PATH LIGHT BRACKET AND REPAIRED WIRING TO LIGHT AT ROW 13 LT.  OPERATIONAL CHECK GOOD.
